# SDR MALA010176

- Difficulty date: February 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 460200
- Condition: Leaking
- Location: Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 LT ZONE HI TEMP LIGHT ILLUMINATED EN ROUTE.  AIR TURNBACK TO DTW.  UPON INSPECTION MAINTENANCE FOUND PERI-SEALS LEAKING AT LEADING EDGE ON NR 1 PYLON, REMOVED AND REPLACED PERI-SEALS IAW AVRO MM CHAP 30.  P/N 460-200.  PERFORMED GROUND RUNS AND ANTI-ICE SYSTEM AND LEAK CHECK GOOD, ALL CHECK GOOD AT THIS TIME.
